# SDR IPXA2M71883

- Difficulty date: February 14, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 60,840 hours, 12,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lws 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E BEADED DOUBLER HAS MULTIPLE CRACKS ON OTBD SIDE OF INBD REFUEL PORT.  REPAIRED  DOUBLER BETWEEN XOS621-625 IAW EO MD11-5730-42916-C AND SRM 57-40-02, REPAIR 9 FIG 203.
